ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Shafikov, Rasul and Verma, Kaushal (2012) Holomorphic Mappings between Domains in C-2. In: Canadian Journal of Mathematics, 64 (2). pp. 429-454.

Shafikov, Rasul and Verma, Kausha (2007) Extension of holomorphic maps between real hypersurfaces of different dimension. In: Annales de l'institut Fourier, 57 (6). pp. 2063-2080.

Shafikov, Rasul and Verma, Kaushal (2006) Boundary regularity of correspondences in C-n. In: Proceedings Mathematical Sciences, 116 (1). pp. 59-70.

This list was generated on Mon Oct 21 18:13:15 2019 IST.